I had the mirena iud inserted on March 27 the

Patient

Q: I had the mirena iud inserted on March 27 the last day of my period. Then I started having heat flashes and panic attacks all the time so I got it out April 1. I then took plan b right after the removal. It's now April 5th I feel tired depressed and anxious and on top of that I am now having bleeding. What should I do? Is this normal from the amount of hormones I've had?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I had sex last night with a sex worker and was wearing a condom, I shaved my pubic hair beforehand and had a...

Q: Hi, I am taking microgyn 30 pill, but for the past 2 weeks I have been getting a pink milky discharge everyday. S...

Q: Hi. I have been having chest pain and pressure. After taking Tamil for two days I noticed I had a butterfly feeling i...

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews